# SDR CALA2024091602435

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 19,907 hours, 2,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER LT BATTERY PACK M33401 CAPACITY CHK FAILED.  R4 DOOR EMER LT BATTERY PACK M33401 REPLACED AND INSTALLATION TEST C/O NORMAL IAW AMM33-51-06.
